Alert archive / Montana / High Wind Warnings in 2016
High Wind Warning 5, NWS Glasgow, MT
NWS Glasgow, MT issued this high wind warning at Apr 4, 2016, 2:53 PM MDT for 8 counties in Montana. It took effect at Apr 5, 2016, 9:00 AM MDT. It was in force for 12 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Apr 4, 2016, 2:53 PM MDT (20:53 UTC)
- In effect from
- Apr 5, 2016, 9:00 AM MDT
- Expired
- Apr 5, 2016, 8:42 PM MDT
- In force
- 12 hr
- Issued by
- NWS Glasgow, MT
Counties Dawson County, MT, Garfield County, MT, McCone County, MT, Petroleum County, MT, Phillips County, MT, Prairie County, MT, Valley County, MT, Wibaux County, MT
The radar
The Glasgow radar (KGGW), 86 km from the middle of the area, began a volume at 20:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 12:00 PM MDT | NON-TSTM WND GST 70 | 1 W Flatwillow, MT | REPORTS OF DAMAGE TO STEEL ROOFING...TREE LIMBS DOWN...BLOWN TRANSFORMERS...STRAW BALES BEING BLOWN AROUND |
| Apr 5, 12:42 PM MDT | NON-TSTM WND GST 58 | 10 Nne Phillips, MT | SUSTAINED WINDS OF 40 MPH OR HIGHER SINCE 930 AM. |
| Apr 5, 12:46 PM MDT | NON-TSTM WND GST 65 | 11 Ene Zortman, MT | MESONET STATION MALTA 35S /MTMAL/ WINDS SUSTAINED AT 40 MPH OR GREATER SINCE 930 AM. |
| Apr 5, 1:40 PM MDT | NON-TSTM WND GST 59 | 4 Wsw Sand Springs, MT | |
| Apr 5, 1:50 PM MDT | NON-TSTM WND GST 59 | Winnett, MT | |
| Apr 5, 6:00 PM MDT | NON-TSTM WND GST 75 | 1 Wnw Saint Marie, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Glasgow Intl Airport, MT (KGGW), launched 12:00Z, 8.9 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1679 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 139 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
190 WWUS75 KGGW 042053 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 253 PM MDT MON APR 4 2016 ...A POWERFUL STORM SYSTEM WILL BRING PRECIPITATION AND HIGH WINDS TO THE AREA TUESDAY... MTZ018-020-042200- /O.CAN.KGGW.HW.A.0004.160405T1500Z-160406T0300Z/ DANIELS-WESTERN ROOSEVELT- 253 PM MDT MON APR 4 2016 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WATCH. WHILE STRONG WINDS WILL IMPACT THE AREA THEY DO NOT CURRENTLY LOOK HIGH ENOUGH TO CAUSE DAMAGE. $$ MTZ016-017-021>023-025-026-059>061-050900- /O.UPG.KGGW.HW.A.0004.160405T1500Z-160406T0300Z/ /O.NEW.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE... ZORTMAN...OPHEIM 253 PM MDT MON APR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS...NORTHWEST 35 TO 45 MPH WITH GUSTS UP TO 65 MPH. * TIMING...MID MORNING TUESDAY THROUGH MID EVENING TUESDAY. * IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ027-050900- /O.NEW.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/ WIBAUX- INCLUDING THE CITY OF...WIBAUX 253 PM MDT MON APR 4 2016 ...HIGH WIND WARNING IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT TUESDAY. * WINDS...WEST 35 TO 40 MPH WITH GUSTS UP TO 60 MPH. * TIMING...MID MORNING TUESDAY THROUGH MID EVENING TUESDAY. * IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
3 follow-up statements
496 WWUS75 KGGW 050851 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 251 AM MDT TUE APR 5 2016 ...A POWERFUL STORM SYSTEM WILL BRING PRECIPITATION AND HIGH WINDS TO THE AREA TODAY... MTZ016-017-021>023-025>027-059>061-052200- /O.CON.KGGW.HW.W.0005.160405T1500Z-160406T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE... WIBAUX...ZORTMAN...OPHEIM 251 AM MDT TUE APR 5 2016 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM MDT THIS EVENING... * WINDS...NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...MID MORNING THROUGH MID EVENING. * IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS AND ANY LOOSE OBJECTS WILL BE BLOWN AROUND. ALSO...SNOW IS EXPECTED TO OCCUR AT TIMES TODAY AND THIS EVENING. VISIBILITY LESS THAN A HALF MILE IS LIKELY WHENEVER SNOW IS OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
896 WWUS75 KGGW 052047 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 247 PM MDT TUE APR 5 2016 ...A POWERFUL STORM SYSTEM WILL CONTINUE TO PUSH MIXED PRECIPITATION AND HIGH WINDS THROUGH NORTHEAST MONTANA THROUGH THIS EVENING... MTZ016-017-021>023-025>027-059>061-060300- /O.CON.KGGW.HW.W.0005.000000T0000Z-160406T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- INCLUDING THE CITIES OF...MALTA...GLASGOW...WINNETT...GLENDIVE... WIBAUX...ZORTMAN...OPHEIM 247 PM MDT TUE APR 5 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WINDS...FROM THE NORTHWEST 30 TO 40 MPH WITH GUSTS UP TO 65 MPH. * TIMING...THROUGH THIS EVENING. * IMPACTS...HIGH PROFILE VEHICLES MAY BE AFFECTED BY CROSS WINDS AND LOOSE OBJECTS WILL BE BLOWN AROUND. ALSO...SNOW IS EXPECTED TO OCCUR AT TIMES WITH VISIBILITY LESS THAN A HALF MILE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
465 WWUS75 KGGW 060242 NPWGGW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GLASGOW MT 842 PM MDT TUE APR 5 2016 MTZ016-017-021>023-025>027-059>061-060345- /O.CAN.KGGW.HW.W.0005.000000T0000Z-160406T0300Z/ CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- 842 PM MDT TUE APR 5 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GLASGOW HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE DROPPED DOWN BELOW HIGH WIND WARNING CRITERIA. GUSTY NORTHWEST WINDS WILL CONTINUE ACROSS THE REGION FOR A FEW MORE HOURS THIS EVENING BUT DAMAGING WINDS ARE NO LONGER EXPECTED. THE HIGH WIND WARNING HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Glasgow, MT wrote its last area forecast discussion before this high wind warning went out at Apr 4, 2:38 PM MDT, 15 minutes earlier.
Area forecast discussion, Apr 4, 2:38 PM MDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GLASGOW MT 238 PM MDT MON APR 4 2016 .SHORT TERM...FOR NORTHEAST MONTANA...TONIGHT THROUGH WEDNESDAY... SYNOPTIC SETUP... SHORT TERM BEGINS WITH A RIDGE OVER EASTERN MONTANA AND A TROUGH OVER THE PACIFIC NORTHWEST AND BRITISH COLUMBIA. A STRONG SHORTWAVE IS RAPIDLY DEVELOPING BETWEEN THESE TWO FEATURES AND ABOUT TO EXIT THE FRONT RANGE. FARTHER WEST A SECOND LARGE RIDGE IS DEVELOPING COAST OF THE PCNW AND BC. THIS AFTERNOON THROUGH EARLY MONDAY MORNING... THE SHORTWAVE WILL EXIT THE FRONT RANGE AND DEVELOP A SURFACE LOW OVER SOUTHERN ALBERTA. IT IS EXPECTED TO LATCH ONTO THE LEES SIDE MOUNTAIN TROUGH OVER CENTRAL MONTANA AND DRAG IT ACROSS THE STATE WITH DEVELOPING CONVECTIVE RAIN SHOWERS WHICH SHOULD ENTER THE CWA DURING THE EVENING HOURS. ISOLATED THUNDER IS POSSIBLE DURING THIS TIME BUT SHOULD BE VERY LIMITED.... AND MOST LIKELY ONLY IN THE CENTRAL MONTANA MOUNTAINS. THIS WILL BE THE FIRST OF TWO WAVES OF PRECIPITATION AND SHOULD PASS OVER THE AREA IN ABOUT 6 HOURS EXITING AROUND MIDNIGHT. FROM MIDNIGHT TO 6AM A DRY SLOT WILL FILL IN BEHIND THE RAIN SHOWERS AS THE LOW PRESSURE CENTER MOVES THROUGH SOUTHERN SASKATCHEWAN NEAR THE INTERNATIONAL BORDER. LATE MONDAY MORNING THROUGH TUESDAY EVENING... SURFACE LOW WILL MOVE INTO THE DAKOTAS AND A STRONG PRESSURE GRADIENT WILL SET UP ACROSS THE AREA WHILE THE SECOND WAVE OF PRECIPITATION MOVES THROUGH. THE SECOND WAVE OF PRECIPITATION WILL BE MORE STRATIFORM FOR MOST OF THE AREA AND RAINFALL TOTALS WILL LIKELY BE HIGHER WITH ITS PASSAGE. RAINFALL TOTALS CURRENTLY RANGE BETWEEN A TENTH OF AN INCH TO THREE QUARTERS OF AND INCH FOR MOST LOCATIONS. WITH COLD AIR ADVECTION ON THE BACK SIDE OF THE LOW SOME SNOW COULD SNEAK IN FOR HIGHER ELEVATIONS SUCH AS THE LITTLE ROCKIES OR OPHEIM PLATEAU. IN ADDITION... THE STRONG PRESSURE GRADIENT BEHIND THE LOW WILL ALSO LEAD TO VERY STRONG AND IN SOME CASES HIGH WINDS ACROSS THE AREA. A HIGH WINDS WATCH HAS BEEN PUT OUT THROUGH TUESDAY MORNING AND EVENING TO ACCOUNT FOR THIS. WEDNESDAY... RIDGE TO THE WEST REBOUND AND GROW RAPIDLY PLACING NORTHEASTERN MONTANA IN WARMING NORTHWEST FLOW. A SHORTWAVE KINK IN THE FLOW IS EXPECTED TO PASS THROUGH THE EVENING HOURS BUT SHOULD NOT ARRIVE DURING THE DAY LEAVING DRY CONDITIONS WITH GUSTY WINDS. GAH .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY... NO CHANGES OF NOTE IN THE EXTENDED ON THE DAY SHIFT TODAY. STILL KEEPING AN EYE ON STRONG WINDS FOR THURSDAY AS ANOTHER SURFACE LOW PRESSURE DROPS SOUTH OUT OF CANADA. THIS IS FURTHER EAST THOUGH AND WON'T HAVE QUITE THE IMPACT OVER EASTERN MONTANA AS THE SYSTEM TONIGHT. THE NEXT SYSTEM OF NOTE FOR ANY PRECIP IS SATURDAY EVENING INTO SUNDAY BUT THE MODELS ARE STILL ALL OVER THE PLACE WITH WHERE THE PRECIPITATION WILL BE. FRANSEN MONTANA WILL BE IN NW FLOW ALOFT WEDNESDAY NIGHT AND THURSDAY WITH AN UPPER RIDGE TO THE WEST AND AN UPPER TROUGH TO THE EAST. SURFACE HIGH PRESSURE OVER THE AREA WILL ALLOW FOR DRY WEATHER. THERE WILL BE A TEMPERATURE GRADIENT ACROSS NORTHEAST MONTANA AS THERE WILL BE COLD AIR TO THE EAST AND WARM AIR TO THE WEST. UPPER RIDGE MOVES INTO MONTANA THURSDAY NIGHT AND FRIDAY WITH DRY WEATHER ALONG WITH WARMER TEMPERATURES. THE RIDGE MOVES TO THE EAST ON SATURDAY AS A SHORTWAVE TROUGH MOVES INTO THE CANADIAN PRAIRIES. THIS WILL BRING A COLD FRONT THROUGH THE AREA DURING THE DAY SATURDAY. THERE MAY BE ENOUGH MOISTURE BEHIND THE FRONT SATURDAY NIGHT FOR A CHANCE OF RAIN OR SNOW SHOWERS AND GUSTY NORTH TO NORTHWEST WINDS MAY BE POSSIBLE. MODELS ALSO DIFFER ON WHETHER TO KEEP THIS UPPER TROUGH TO THE NORTH SATURDAY NIGHT AND SUNDAY OR DIG IT SOUTH INTO MONTANA. EITHER WAY...SUNDAY IS EXPECTED TO BE COOLER AND SURFACE HIGH PRESSURE BUILDING SOUTH FROM CANADA WILL KEEP MOST AREAS DRY. THAT HIGH IS EXPECTED TO STAY IN THE AREA ON MONDAY WITH DRY WEATHER CONTINUING. FORRESTER && .AVIATION... OVERVIEW: A COLD FRONT WILL MOVE THROUGH NORTHEAST MONTANA THIS EVENING BRINGING WIDESPREAD RAIN SHOWERS FROM THE SOUTHWEST TO THE NORTHEAST. SOME ISOLATED THUNDERSTORMS COULD BE EXPECTED BEFORE 03Z BTWN THE KGGW AND KLWT AREA. A BREAK IN THE PRECIPITATION IS EXPECTED AFTER THE INITIAL PUSH TONIGHT BEFORE THE MOISTURE WRAPS AROUND AND MOVES IN AGAIN FROM THE NORTHWEST ON TUESDAY. THE STRONG LOW PRESSURE SYSTEM WILL MOVE FROM KYYC AREA THIS AFTERNOON TO KMOT BY 00Z WED. THE ASSOCIATED COLD FRONT WILL BRING AN ABRUPT WIND SHIFT AND SIGNIFICANT INCREASE IN SPEEDS. SKY: EXPECT MID AND HIGH LEVEL CLOUDS TODAY. WILL SEE CEILINGS LOWER THIS EVENING AS A COLD FRONT AND RAIN MOVES THROUGH THE AREA. CEILINGS WILL REMAIN VFR MOST OF THE TIME TONIGHT BUT MAY LOWER TO MVFR LEVELS IN RAIN. WIND: SOUTHEAST 15 TO 25 KNOTS THROUGH AROUND 03Z. WINDS WILL TURN TO THE WEST 10 TO 20 KNOTS WITH THE COLD FRONT BETWEEN 04Z AND 08Z TONIGHT. BETWEEN 12-18Z TUE WINDS WILL SHIFT TO THE NORTHWEST AT 20 TO 40 KTS WITH GUSTS TO 50 KTS AFTER 21Z TUE. OUTLOOK: INTERMITTENT RAIN SHOWERS WILL CONTINUE AFTER 18Z TUE. SKY AND WIND CONDITION WILL IMPROVE AFTER 12Z WEDNESDAY ALTHOUGH BREEZY NORTHWEST WINDS OF 20 TO 30 KTS ARE STILL IN STORE. FRANSEN && .GLASGOW WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING FROM 9 AM TO 9 PM MDT TUESDAY FOR CENTRAL AND SOUTHEAST PHILLIPS...CENTRAL AND SOUTHERN VALLEY...DAWSON... GARFIELD...MCCONE...NORTHERN PHILLIPS...NORTHERN VALLEY... PETROLEUM...PRAIRIE...SOUTHWEST PHILLIPS...WIBAUX. && WEATHER.GOV/GLASGOW
Hazardous weather outlook, Apr 4, 2:37 PM MDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GLASGOW MT 237 PM MDT MON APR 4 2016 MTZ016-017-021>023-025>027-059>061-052045- CENTRAL AND SOUTHEAST PHILLIPS-CENTRAL AND SOUTHERN VALLEY- PETROLEUM-GARFIELD-MCCONE-DAWSON-PRAIRIE-WIBAUX-NORTHERN PHILLIPS- SOUTHWEST PHILLIPS-NORTHERN VALLEY- 237 PM MDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG SPRING STORM SYSTEM MOVING INTO NORTHEAST MONTANA TONIGHT MAY PRODUCE THUNDERSTORMS INTO THE EARLY EVENING HOURS. IN ADDITION TO ANY THUNDERSTORMS, THIS SYSTEM COULD PRODUCE 20 MPH OR STRONGER WEST WINDS ACROSS FORT PECK LAKE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A HIGH WIND WARNING IS IN EFFECT FOR MUCH OF NORTHEAST MONTANA FROM TUESDAY MORNING TO MID EVENING. EXPECT SUSTAINED WINDS OF 35 TO 45 MPH WITH GUSTS UP 65 MPH TO PORTIONS OF NORTHEAST MONTANA. THE STORM SYSTEM MOVING ACROSS NORTHEAST MONTANA ON TUESDAY WILL ALSO BRING RAINFALL TOTALS OF A TENTH TO THREE QUARTERS OF AN INCH TO THE AREA. 1 TO 3 INCHES OF SNOW IS POSSIBLE TUESDAY MORNING IN THE HIGHER ELEVATIONS OF THE LITTLE ROCKIES. GUSTY NORTHWEST WINDS ARE ALSO POSSIBLE WEDNESDAY AND SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ018>020-024-062-052045- DANIELS-SHERIDAN-WESTERN ROOSEVELT-RICHLAND-EASTERN ROOSEVELT- 237 PM MDT MON APR 4 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT A STRONG SPRING STORM SYSTEM MOVING INTO NORTHEAST MONTANA TONIGHT WILL BRING A WAVE OF RAIN SHOWERS THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE STORM SYSTEM MOVING ACROSS NORTHEAST MONTANA ON TUESDAY MAY PRODUCE STRONG NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH. RAINFALL TOTALS FROM THIS STORM WILL BE VARIED WITH A TENTH TO A HALF OF AN INCH BEING POSSIBLE. SOME MIXED PRECIPITATION WILL BE POSSIBLE OVERNIGHT IN HIGHER ELEVATIONS. GUSTY NORTHWEST WINDS ARE ALSO POSSIBLE WEDNESDAY AND SATURDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Glasgow, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 3:03 AM MDT | High Wind Watch | GGW | Daniels, Dawson, Garfield, McCone, Petroleum, Phillips and 3 more | 12 hr |
Nearby
High Wind Warnings in Montana, 2016Every high wind warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.